Ask an expert
Question

27 Feb 2009

Blood Spots &amp  Bruising
Hello Dr,
I have been taking Ecotrin for 8 months and I have noticed that I am bruising far more than before. I also have found on my arm just above the wrist that round blood spots appear about 3mm in diameter and the skin breaks open and bleeds very easily. Is it possibly the Ecotrin and if so what should I do.

I have also found its a month since I flew back from overseas that the swelling around my legs does not go away easily. I soak my feet and it will be OK for a while then the swelling and the tightness returns.

Please can you advise.
Thank you
Answer 327 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Thank you for visiting health24.com.

The Ecotrin is a anti-coagulation drug, thus preventing your blood from clotting in the normal way. The Ecotrin will therefore, definately cause excessive bruising. Consult your doctor to have blood tests done to confirm the need for this drug.



Kind regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17925 votes
Vote